# SDR AALA20090714TUL11

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 3917624U513
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER DOOR STOP FITTING IS CRACKED RIGHT HAND SIDE OF AFT CABIN BULKHEAD DOOR JAM.  REMOVED AND REPLACED FITTING PER SRM 51-01
